# SDR R61A2025082500369

- Difficulty date: August 9, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N208QJ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 37,137 hours, 27,405 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND CORROSION CF III FR 82 STR 27R - 28R SHEAR CLIP CORRODED. REMOVED AND REPLACED SHEAR CLIP IAW SRM 51-41-02
